# SDR IPXA2019101047761

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 25,321 hours, 16,741 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control System
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER STARTING BOTH ENGINES, THE LEFT ENGINE IDLED 10% HIGHER THAN THE RIGHT.  LEFT ENG N1 WS 31.7 %.  RIGHT N1 WAS 21.7 %,  LEFT ENGINE APPEARED TO BE STUCK IN FLIGHT IDLE.  ADJUSTED THE LEFT ENGINE CONTROLS IAW AMM 76-11-00-825, AND T/C 5001, STEPS 61-62. OPS CHECKED NORMAL IAW AMM 71-00-00-715.
